Being thought of as an idiot.
"Inwhat does snorting vicodin do to the braq? Hehe, I think you have your answer right there.
It would be similar to the effects of snorting a percocet, because that's technically what it is. SNORT UP
A messed up life.
Yes and no. Vicodin gives you a much better high which does not last as long and vicodin does not have as bad side effects. Vicodin is very addicting, but Id have to say the withdrawals and side effects of tramadol are ten times worse.
The side effects of snorting percocet are the same as if you injested them. The only other differ from eating them and snorting them is that most come with acetimenophine (tylenol) and with that it burns like hell the first line you do. And it doesnt taste very good.
You get arrested
it is bad side effect for pregnancy
Mirtazapine is only slightly soluble in water, so snorting it might bring on the effects slightly quicker, but it will be similar to ingesting the pill.
no its not a good idea.
Increase in cardiovascular side effects. Mixing alcohol with any stimulant will do this
you die drugs kill
it depends on how much vicodin you took.If the amout was not great enough to overdose on then puking and maybe a minor headache would be the worst side effects
This is dangerous . Snorting Valium is bad for you. When you snort Valium, you increase the chances for negative and adverse side effects to happen. Side effects from snorting : fatigue difficulty breathing irregular heart beat loss of concentration nausea and diarrhea overdose ulceration of the mucous membrane of the nose seizures tremors
yes you can just beware of side effects
Snorting Hydrocodone (Vicodin), is not only harmful, but illegal. Medically speaking, Snorting any medication that was not designed to be snorted will damage nasal tissue and your sinus cavities. It can also damage the brain if prolonged use via "snorting" occurs. As an end result, you may lose your ability to smell.
Snorting Prozac and other antidepressants can lead to irregular heartbeat, nausea, and coma. Death does sometimes occur with an overdose.
It can ultimately cause severe liver damage
No snorting medicine would have a drug effect on you
Nothing will happen. It will burn for a few seconds then your nose will run.
I am 9 weeks pregnant and am concerned about taking norcotens and the side effects
no. dont smoke it at all its a waste
i have and had no side effects but every reacts different to mixing meds